I got a staph infection of the bloodstream and I was hospitalized for 12 days (6 days in ICU) and given huge doses of this drug. After I was released from the hospital, I had to go back for 42 days to get IV's of Rocephin. Now, three months out of the hospital and finished with my outpatient treatments, I am loosing my hair by the handfuls. I too am wondering if this is a side effect of the medication?
- Rocephin Information for Consumers
- Rocephin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rocephin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2013 • 3 answers
Posted 28 Dec 2013 • 1 answer
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Posted 6 Jan 2015 • 1 answer
Posted 12 Feb 2017 • 1 answer
Posted 16 Sep 2017 • 0 answers